# SDR SWAA2022020321732

- Difficulty date: November 3, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 38,123 hours, 22,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL VAPOR BARRIER HAS A 7' CRACK IN BAY 5L AND 7L AT LBL 31.83 13' FROM LOWER EDGE. / ACCOMPLISHED INTERIM REPAIR SEAL TO AREA PER SRM 57-10-10-1A-2 2.C.(4)(B) IN ACCORDANCE WITH EA 1-757-14513.
